# SDR SWIA202156830

- Difficulty date: January 18, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 35,282 hours, 26,705 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CABIN SEAT RAILS BETWEEN F.S. 379.00 TO F.S. 669.40, STGR 15R, ARE CORRODED AND OR GOUGED. (FIRST FOUR SECTIONS OF TRACK FROM F.S.379.00 AFT)   (C-CHECK) RO 3/10/2021    REMOVED AND REPLACED R/H SIDE SEAT RAILS FROM F.S. 379.00 TO F.S. 713.00 IAW CRJ 700 AMM 53-00-49-000-801-A03 AND 53-00-49-400-801-A03.
